Exclusion restrictions in instrumental variables equations
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-153288.
Date of creation: 1990
Date of revision:
Publication status: Published in Econometric Reviews (1990) v.9, p.37-55
Contact details of provider:
Web page: http://www.tilburguniversity.edu/
Other versions of this item:
- Nijman, T.E. & Steel, M.F.J., 1988. "Exclusion restrictions in instrumental variables equations," Research Memorandum 327, Tilburg University, Faculty of Economics and Business Administration.
You can help add them by filling out this form.
reading list or among the top items on IDEAS.Access and download statisticsgeneral information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).
If references are entirely missing, you can add them using this form.